# SDR USAA920081092

- Difficulty date: May 16, 2008
- Submitted: May 21, 2008
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 62,146 hours, 42,188 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Part number: 6547952524A
- Part serial: 1117
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAJOR REPAIR - RON - 4300672, AFT CARGO DOOR HANDLE CUTOUT CRACKED.  REPAIRED AFT CARGO DOOR IAW B737 SRM 52-00-01-2R3.
